Alert archive / Nevada / Flash Flood Watches in 2012
Flash Flood Watch 5, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Jul 31, 2012, 2:29 AM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It took effect at Jul 31, 2012, 8:00 AM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2012, 2:29 AM PDT (09:29 UTC)
- In effect from
- Jul 31, 2012, 8:00 AM PDT
- Expired
- Jul 31, 2012, 8:59 PM PDT
- In force
- 13 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
732 WGUS65 KVEF 310929 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 229 AM PDT TUE JUL 31 2012 .A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW PRESSURE OVER THE AREA WILL CREATE THE POTENTIAL FOR THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING TODAY THROUGH THIS EVENING. AZZ001>003-036-CAZ524>527-NVZ016-020>022-311900- /O.NEW.KVEF.FF.A.0005.120731T1500Z-120801T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 229 AM PDT TUE JUL 31 2012 /229 AM MST TUE JUL 31 2012/ ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM PDT /8 AM MST/ THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA... CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE... LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ BASIN...EASTERN MOJAVE DESERT...MORONGO BASIN AND SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LAS VEGAS VALLEY...NORTHEAST CLARK COUNTY AND SOUTHERN CLARK COUNTY. * FROM 8 AM PDT /8 AM MST/ THIS MORNING THROUGH THIS EVENING * AN UNUSUALLY MOIST AIR MASS IS IN PLACE OVER MOHAVE...CLARK AND EASTERN SAN BERNARDINO COUNTIES. IN ADDITION...AN AREA OF LOW PRESSURE WILL LINGER OVER THE SAME AREA PROVIDING SUFFICIENT LIFT AND INSTABILITY FOR THUNDERSTORM DEVELOPMENT. STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AND SUBSEQUENT FLASH FLOODING TODAY THROUGH THIS EVENING. * TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL SECONDARY ROADS MAY WASH OUT OR BE IMPASSIBLE. STORM DRAINS AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER ALONG WITH THE POTENTIAL FOR DEBRIS TO COLLECT IN THEM. IN ADDITION... RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM WHERE ANY RAIN FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. && $$
2 follow-up statements
892 WGUS65 KVEF 311837 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 1137 AM PDT TUE JUL 31 2012 .A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH AN AREA OF LOW PRESSURE OVER THE AREA WILL BRING POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING THROUGH THIS EVENING. AZZ001>003-036-CAZ524>527-NVZ016-020>022-010500- /O.CON.KVEF.FF.A.0005.000000T0000Z-120801T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 1137 AM PDT TUE JUL 31 2012 /1137 AM MST TUE JUL 31 2012/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...CADIZ BASIN...EASTERN MOJAVE DESERT...MORONGO BASIN AND SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LAS VEGAS VALLEY...NORTHEAST CLARK COUNTY AND SOUTHERN CLARK COUNTY. * UNTIL 10 PM PDT /10 PM MST/ THIS EVENING * AN UNUSUALLY MOIST AIR MASS IS IN PLACE OVER MOHAVE...CLARK AND EASTERN SAN BERNARDINO COUNTIES. IN ADDITION...AN AREA OF LOW PRESSURE WILL LINGER OVER THE SAME AREA PROVIDING SUFFICIENT LIFT AND INSTABILITY FOR THUNDERSTORM DEVELOPMENT. STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AND SUBSEQUENT FLASH FLOODING TODAY THROUGH THIS EVENING. * TRAVELERS SHOULD BE ALERT FOR THE POTENTIAL FOR WATER TO COVER LOW SPOTS INCLUDING ANY ROADS THAT RUN THROUGH WASHES. ROCKS AND MUD MAY WASH ONTO ROADS DUE TO RUNOFF. DIRT AND GRAVEL SECONDARY ROADS MAY WASH OUT OR BE IMPASSABLE. STORM DRAINS AND FLOOD CONTROL CHANNELS COULD SEE RAPIDLY FLOWING WATER AS WELL AS DEBRIS. IN ADDITION...RUNOFF MAY CAUSE FLOODING WELL DOWNSTREAM FROM WHERE ANY RAIN FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. && $$ MORGAN
422 WGUS65 KVEF 010359 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 859 PM PDT TUE JUL 31 2012 AZZ001>003-036-CAZ524>527-NVZ016-020>022-010500- /O.CAN.KVEF.FF.A.0005.000000T0000Z-120801T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 859 PM PDT TUE JUL 31 2012 /859 PM MST TUE JUL 31 2012/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA... SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA HAS BEEN CANCELLED. THUNDERSTORMS LARGELY DISSIPATED ACROSS THE WATCH AREA DURING THE EVENING. THOUGH ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE OVERNIGHT...CONDITIONS ARE NO LONGER FAVORABLE FOR EXTENSIVE FLASH FLOODING AND THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ JA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 9:38 PM PDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 30, 9:38 PM PDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 938 PM PDT MON JUL 30 2012 .SYNOPSIS...MONSOON MOISTURE WILL BRING CHANCES FOR THUNDERSTORMS TO MUCH OF THE REGION THROUGH THE WEEK. HEAVY RAIN AND FLASH FLOODING WILL BE A THREAT EACH DAY. && .UPDATE...THUNDERSTORMS WERE RELATIVELY SPARSE OVER THE FORECAST AREA THIS EVENING IN SPITE OF THE OBVIOUS CIRCULATION ASSOCIATED WITH THE INVERTED TROUGH EXTENDING UP THE SOUTHEAST NEVADA BORDER. AN EXTENSIVE AREA OF LIGHT SHOWERS WAS ALIGNED WITH THE TROUGH AXIS BETWEEN LAS VEGAS AND KINGMAN. THIS FEATURE AND THE DEEP MOIST AND UNSTABLE AIR WILL LINGER OVER THE SAME AREA THROUGH WEDNESDAY. THE 00Z NAM AND GFS INDICATE THE CLOSED CIRCULATION CURRENTLY ALONG THE SOUTHERN CALIFORNIA/MEXICO BORDER WILL SLOWLY LIFT UP INTO EASTERN SAN BERNARDINO COUNTY BY TUESDAY AFTERNOON. THIS MAY ENHANCE CONVECTION OVER THE AREA SOUTH OF I-40 LATE TONIGHT THROUGH TUESDAY MORNING. HOWEVER...WITH THE RECENT RADAR TRENDS INDICATING SUBDUED THUNDERSTORMS...THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE ON SCHEDULE. EXTENSIVE CLOUD COVER WILL LIMIT HEATING THROUGH EARLY TUESDAY. THOUGH LOCALIZED FLASH FLOODING IS A GOOD BET AGAIN TUESDAY...I AM HESITANT TO GO WITH ANOTHER FLASH FLOOD WATCH GIVEN THE LACK OF THUNDERSTORM DEVELOPMENT SO FAR WITH THE INVERTED TROUGH. WE WILL SEE HOW THINGS GO OVERNIGHT...IF THERE WERE A NEED...I THINK THE MOST FAVORABLE AREAS WOULD BE OVER MOHAVE COUNTY AND SOUTH OF I-15 IN EASTERN SAN BERNARDINO AND SOUTHERN CLARK COUNTIES NEAR THE APPROACHING CLOSED CIRCULATION. NO SIGNIFICANT CHANGES ARE NEED TO THE GOING FORECAST. && .AVIATION...FOR MCCARRAN...SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE MORMON MESA AND PEACH SPRINGS CORRIDORS THROUGH MIDNIGHT BEFORE COVERAGE DIMINISHES LATE. WINDS ARE EXPECTED TO REMAIN EASTERLY OVERNIGHT WITH SPEEDS RANGING FROM 8-14KTS. CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE WEEK. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEK...WITH THE GREATEST CHANCES NEAR AND SOUTHEAST OF I-15. VERY HEAVY RAIN AND OUTFLOW WINDS WILL BE THE MAIN THREATS. && .PREV DISCUSSION... 214 PM PDT MON JUL 30 2012 .SHORT TERM...SATELLITE LOOP SHOWED WELL DEFINED CIRCULATION OVER THE FAR SOUTHERN CWA TRYING TO MOVE NORTH BUT BEING BLOCKED BY THE BIG RIDGE OVER NORTHERN NEVADA. SURFACE OBS SHOWED HIGH DEWPOINTS OVER THE SOUTHEAST HALF TO TWO THIRDS OF THE CWA...AND THE COMBINATION OF THE TWO WAS FUELING THUNDERSTORMS WITH HEAVY RAIN ROUGHLY SOUTHEAST OF I-15 EARLY THIS AFTERNOON. THESE STORMS WILL GRADUALLY PROGRESS NORTHWEST THIS EVENING AND TONIGHT...THEN THE DISTURBANCE IS EXPECTED TO STALL RIGHT OVER OUR CWA. THIS SHOULD KEEP SIGNIFICANT FORCING IN PLAY FOR THE SOUTHEAST TWO THIRDS OF THE AREA...WITH ONE HOPE FOR A REPRIEVE...IF IT RAINS LONG ENOUGH IN ONE PLACE TO COMPLETELY OVERTURN THE AIRMASS THEN THAT AREA WOULD QUIET DOWN FOR A DAY OR SO. SUCH CONVECTIVE SCALE PHENOMENA ARE NEARLY IMPOSSIBLE TO FORECAST WITH ANY LEAD TIME...SO KEPT CHANCE TO LIKELY POPS GOING OVER THE SOUTHEAST HALF OF THE CWA THROUGH THURSDAY. VERY JUICY AIR WILL REMAIN IN PLACE...AND FLASH FLOODING WILL BE A SIGNIFICANT THREAT WITH ANY SLOW MOVING THUNDERSTORMS. POINT TEMPERATURES WILL BE HIGHLY DEPENDENT ON LOCATION AND TIMING OF CONVECTION EACH DAY. .LONG TERM...THE MODELS SHOW SOME HINT OF DRIER AIR TRYING TO PUSH IN FROM THE SOUTHWEST OVER THE WEEKEND AS A SHORTWAVE TROUGH RIDES AROUND THE PERIPHERY OF THE SOUTHERN PLAINS RIDGE. THIS SEEMS PHYSICALLY REALISTIC...BUT TIMING SUCH FEATURES SEVERAL DAYS OUT IS ALWAYS PROBLEMATIC. TWEAKED THE FORECAST A LITTLE BIT IN THAT DIRECTION...BUT DID NOT JUMP ON IT. IF THE DRYING TREND OCCURS...TEMPERATURES WOULD START AN UPWARD TREND AS WELL. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...ADAIR AVIATION...GORELOW PREV DISCUSSION...MORGAN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 30, 10:42 AM PDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1042 AM PDT MON JUL 30 2012 AZZ001>003-036-CAZ524-526-527-NVZ016-020>022-310845- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 1042 AM PDT MON JUL 30 2012 /1042 AM MST MON JUL 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. HEAVY RAIN WILL BE POSSIBLE WITH STORMS AND A FLASH FLOOD WATCH IS IN EFFECT FROM 9 AM THIS MORNING UNTIL 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MONSOON MOISTURE WILL LINGER THROUGH SUNDAY LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. OVERALL THE HEAVY RAINFALL POTENTIAL WITH STORMS WILL DECREASE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-525-NVZ014-015-017>019-310845- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 1042 AM PDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT MONSOON MOISTURE WILL CONTINUE TO INCREASE TOWARD THE NORTHWEST LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TODAY WITH LOCALLY HEAVY RAIN. ESMERALDA COUNTY AND NORTHERN INYO COUNTY ARE EXPECTED TO REMAIN MAINLY DRY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MONSOON MOISTURE WILL LINGER THROUGH SUNDAY LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER SOUTHEAST NEVADA...EASTERN SAN BERNARDINO COUNTY AND MOHAVE COUNTY. OVERALL THE HEAVY RAINFALL POTENTIAL WITH STORMS WILL DECREASE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:39 AM PDT | Areal Flood Advisory | VEF | Clark | 51 min |
| Jul 31, 2:33 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 117 min |
| Jul 31, 2:42 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jul 31, 4:37 PM PDT | Flash Flood Warning | VEF | Clark | 113 min |
| Jul 31, 12:14 PM PDT | Areal Flood Advisory | VEF | Mohave | 83 min |
| Jul 31, 1:55 PM PDT | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 31, 2:21 PM PDT | Flash Flood Warning | VEF | Mohave | 114 min |
| Jul 31, 2:48 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 31, 3:12 PM PDT | Areal Flood Advisory | VEF | Mohave | 113 min |
| Jul 31, 3:24 PM PDT | Flash Flood Warning | VEF | Mohave | 111 min |
| Jul 31, 4:15 PM PDT | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 31, 4:29 PM PDT | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 30, 5:54 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 51 min |
| Jul 31, 10:00 AM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Jul 31, 10:08 AM PDT | Flash Flood Warning | VEF | San Bernardino | 112 min |
| Jul 31, 10:38 AM PDT | Flash Flood Warning | VEF | San Bernardino | 94 min |
| Jul 31, 11:58 AM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Jul 31, 12:03 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 31, 1:30 PM PDT | Flash Flood Warning | VEF | San Bernardino | 49 min |
| Jul 31, 2:00 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Jul 31, 3:05 PM PDT | Flash Flood Warning | VEF | San Bernardino | 42 min |
| Jul 31, 3:25 PM PDT | Flash Flood Warning | VEF | San Bernardino | 65 min |
Nearby
Flash Flood Watches in Nevada, 2012Flash Flood Watches in Arizona, 2012Flash Flood Watches in California, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.